Open Access
Translator Disclaimer
March, 1987 A Large Sample Study of the Bayesian Bootstrap
Albert Y. Lo
Ann. Statist. 15(1): 360-375 (March, 1987). DOI: 10.1214/aos/1176350271

Abstract

An asymptotic justification of the Bayesian bootstrap is given. Large-sample Bayesian bootstrap probability intervals for the mean, the variance and bands for the distribution, the smoothed density and smoothed rate function are also provided.

Citation

Download Citation

Albert Y. Lo. "A Large Sample Study of the Bayesian Bootstrap." Ann. Statist. 15 (1) 360 - 375, March, 1987. https://doi.org/10.1214/aos/1176350271

Information

Published: March, 1987
First available in Project Euclid: 12 April 2007

zbMATH: 0617.62032
MathSciNet: MR885742
Digital Object Identifier: 10.1214/aos/1176350271

Subjects:
Primary: 62099

Rights: Copyright © 1987 Institute of Mathematical Statistics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.15 • No. 1 • March, 1987
Back to Top